# SDR DL73K010033

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 47,596 hours, 37,340 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Component: Module, 693733921
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH FL260 STICK SHAKER WENT OFF.  ALL FLT LEVELS, AIRSPEED, MACH, FUEL FLOW AND RPM READINGS WERE NORMAL.  DIVERTED TO MCO.  REPLACED STALL WARNING MODULE.  OPN TEST GOOD.  A/C DIVERTED FROM TPA.
